# SDR A6WA2019112647037

- Difficulty date: November 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 39,877 hours, 37,883 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 22850162509
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 435AB HAS CRACKED AREA ON INSODE SKIN PANEL,   AIRCRAFT REMOVED FROM SERVICE,   REPAIR INNER SKIN IAW BOMBARDIER CMM 71-12-01 SRS0460
